Couldn't find what you looking for?

TRY OUR SEARCH!

This is the 3rd month that I have got a full blown period at the beginning of my 3rd or last week of active pills. I Continue to spot through pecibos. I've been on bc for 8 months, I'm newly married and have a lot of sex, I'm not pregnant, stress is an absolute trigger. Should I keep taking active pills while I'm on my period or stop taking them and resume a new pack when my period is over??? Done a ton of research and can't find anything that addresses this. My hormones are raging!! Please and thank you so much to anyone who can offer advice!

Loading...

Hi there

Here is some info for you -

10 most common side effects of the pill

  1. Intermenstrual spotting: vaginal bleeding between your expected periods is experienced by approximately 50% of women using the pill, most commonly within the first 3 months of initiating the pill. Generally, this resolves in over 90% of women by their third pill pack. During this time of spotting, the pill is still effective as long as the pill has been taken correctly and none were missed. It is recommended that you contact your medical provider if you experience 5 or more days of bleeding while on your active pills or heavy bleeding for 3 or more days.
  2. Nausea: mild nausea when initially starting the pill can occur. However, nausea symptoms usually resolve over a short period of time. One solution is to try taking your pill with food or at bedtime. Seek medical help if the nausea is severe or persistent.
  3. Breast tenderness: birth control pills may cause your breasts to enlarge or become tender, which tends to improve after the first few weeks of starting the pill. However, if there is a presence of a lump or the pain is not going away, seek medical help. Reducing caffeine and salt intake can decrease breast tenderness, as can wearing a supportive bra.
  4. Headaches: the onset of new headaches should be brought to the attention of your medical provider.
  5. Weight gain: despite the failure of clinical studies to reveal that birth control pills cause weight fluctuations, some women do experience some fluid retention, especially in the breast and hip areas.
  6. Mood changes: if you are someone who has a history of depression, it is important that this is discussed with your medical provider - some women do experience depression or other emotional changes while taking the pill. It is important to contact your medical provider if you are experiencing mood changes during pill use.
  7. Missed periods: there are times when despite proper pill use, a period may be skipped or missed. Several factors can influence this such as outside stress, illness, travel or at times hormonal and or thyroid abnormalities. If a period is missed or is very light while on the pill, take a pregnancy test prior to taking your next pack of pills and call your medical provider if this continues.
  8. Decreased libido: the pill can affect your sex drive because of the hormones found in them. However, other outside factors may also cause a decrease in your libido. If this is persistent or bothersome, inform your medical provider.
  9. Vaginal discharge: some women may notice changes in vaginal discharge ranging from an overall increase to a decrease in vaginal lubrication with intercourse. Speak with your medical provider if you are concerned that there is the presence of an infection.
  10. Visual changes with contact lenses: you should see your ophthalmologist if you are a contact lens wearer and notice some changes in vision or with lens tolerance during pill use.

You will start each new birth control pill pack on the same day of the week that you initially started it. If you are on the 21-day pill pack, start the new pill pack seven days after you finished the old pill pack. If you are on the 28-day pill pack, begin the new pack after taking the last pill in the old pack.

Hope the above helps? good luck

Reply

Loading...